# SDR SWIA2020032749434

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FWD SIDE OF FS379  FRAME BETWEEN STR 22R AND 23R   (C-CHECK) RO 3/25/2020   REPLACED FRAME SECTOR AT FS379 REF CRJ-700 SRM, DWG. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (RII). LEAK CHECK GOOD
